# SDR CALA2022053001377

- Difficulty date: May 27, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 91,081 hours, 12,033 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 148W71021
- Condition: Cracked
- Location: Pvt Bulkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS2370 PIVOT BULKHEAD FORWARD CHORD FOUND 1EA CRACK APPROX 1.5" LONG AS MARKED. TRANSFER REF NR HX WO.727733 AND ORIGINATED BY EMP NO.V897425. EA 5380-01113 REV A OP 013 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V897231. RII INSPECTED BY HX169517.
